# SDR REXA2015011000039

- Difficulty date: January 10, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT ENG LOWER FWD CORE COWL BLOW OUT DOOR UPPER HINGE ARM DAMAGED & LATCH STRIKER PLATE CHAFED.  R & R RT ENG LOWER FWD CORE COWL BLOW OUT DOOR UPPER HINGE ARM & LATCH STRIKER PLATE IAW SRM 51-40-11-001-001-A01, 51-42-10-001-001-A01, 51-42-06-001-001-A01 & AMM 71-12-05-000-801-A01.
